RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 32, Issue 4, Pages 443–457 (Mi mz6010)  

This article is cited in 1 scientific paper (total in 1 paper)

Asymptotic formula for the number of solutions of a diophantine equation

V. A. Plaksin


Full text: PDF file (1029 kB)

English version:
Mathematical Notes, 1982, 32:4, 700–709

Bibliographic databases:

UDC: 511
Received: 15.04.1980

Citation: V. A. Plaksin, “Asymptotic formula for the number of solutions of a diophantine equation”, Mat. Zametki, 32:4 (1982), 443–457; Math. Notes, 32:4 (1982), 700–709

Citation in format AMSBIB
\Bibitem{Pla82}
\by V.~A.~Plaksin
\paper Asymptotic formula for the number of solutions of a diophantine equation
\jour Mat. Zametki
\yr 1982
\vol 32
\issue 4
\pages 443--457
\mathnet{http://mi.mathnet.ru/mz6010}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=679236}
\zmath{https://zbmath.org/?q=an:0515.10044}
\transl
\jour Math. Notes
\yr 1982
\vol 32
\issue 4
\pages 700--709
\crossref{https://doi.org/10.1007/BF01152374}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982QS68100017}


Linking options:
  • http://mi.mathnet.ru/eng/mz6010
  • http://mi.mathnet.ru/eng/mz/v32/i4/p443

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Plaksin, “An asymptotic formula for the number of representations of a natural number by a pair of quadratic forms, the arguments of one of which are prime”, Math. USSR-Izv., 25:3 (1985), 551–572  mathnet  crossref  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:137
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020